Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013, Article ID 842981, 7 pages
http://dx.doi.org/10.1155/2013/842981
Research Article

A Stochastic Diffusion Process for the Dirichlet Distribution

Los Alamos National Laboratory, Los Alamos, NM 87545, USA

Received 19 December 2012; Accepted 1 March 2013

Academic Editor: Hong K. Xu

Copyright © 2013 J. Bakosi and J. R. Ristorcelli. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Bakosi and J. R. Ristorcelli, “A Stochastic Diffusion Process for the Dirichlet Distribution,” International Journal of Stochastic Analysis, vol. 2013, Article ID 842981, 7 pages, 2013. https://doi.org/10.1155/2013/842981.